Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

March 27, 2021Stokes County, Surry County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Mar 27, 2021, 11:07 PM EDT for Stokes County, Surry County, North Carolina. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2021, 11:07 PM EDT (03:07 UTC)
Expired
Mar 27, 2021, 11:30 PM EDT
In force
23 min
Issued by
NWS Blacksburg, VA

Counties Stokes County, NC, Surry County, NC

The radar

The Roanoke radar (KFCX), 66 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

621 
WWUS81 KRNK 280307
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
1107 PM EDT Sat Mar 27 2021

NCZ003>005-VAZ032-043-280330-
Stokes-Rockingham-Surry-Henry-Patrick-
1107 PM EDT Sat Mar 27 2021

...A STRONG THUNDERSTORM WILL AFFECT 
NORTHEASTERN SURRY...STOKES...NORTHWESTERN ROCKINGHAM...SOUTHWESTERN
HENRY AND SOUTHEASTERN PATRICK COUNTIES...

At 1107 PM EDT, a strong thunderstorm was located over Westfield, or
near Pilot Mountain, moving east at 45 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mount Airy...
Flat Rock...
Mayodan...
Madison...
Dobson...
Pilot Mountain...
and Danbury.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3636 8075 3655 8059 3658 7996 3632 7987
TIME...MOT...LOC 0307Z 266DEG 47KT 3647 8048 

$$

WP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Mar 27, 9:17 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 27, 9:17 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
917 PM EDT Sat Mar 27 2021

.SYNOPSIS...
A warm front just south of the region will move north tonight
resulting in increasing cloud cover and showers. A strong cold
front will sweep across the region Sunday bringing more showers
and a chance for thunderstorms. Cooler but dry weather will
return for Monday as high pressure returns early next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 915 PM EDT Saturday...

Still monitoring the warm front to our south. So far it seems to
be stationary, draped east to west across North Carolina and
Tennesse. It is still expected to rise north tonight as the
cold front from the west approaches the area. Watching another
batch of heavier rain with some embedded thunderstorms moving in
from the west. May have some rumbles of thunder along the
Virginia/NC border the next couple hours, along with some
heavier downpours as this activity moves east. Temperatures
overnight to remain steady in the 50s.

As of 315 PM EDT Saturday...

A warm front was oriented east-west along the I-40 corridor,
just south of the region. This feature is the focus for strong
isentropic lift which has aided an MCS to cross the mountains
from Tennessee. What was initially expected to weaken, did just
the opposite. There have been numerous reports of hail...some
as large as tennis balls...but mostly in the marble to golf ball
size range. In addition, winds along the outflow boundary have
gusted into the 40-50 mph.

The MCS is expected to move rapidly east along the NC/VA border,
clearing the area this evening. Anticipate canceling the Severe
Thunderstorm Watch early, once the storms exit the CWA.
Additional activity is beginning to develop over central and
eastern Tennesse. We will have to monitor this activity for a
late night round of showers/storms...the models not doing a very
good job handling the intensity of the mesoscale features along
the warm front.

For Sunday, a strong cold will cross the region from the west,
bringing risk for severe storms and windy conditions Sunday
afternoon, followed up by the arrival of some cold air Sunday
night. The Storm Prediction Center has highlighted the entire
CWA in a Slight Risk for severe weather with main threat from
damaging winds and large hail. Forecast shear profiles also
suggest the potential for isolated tornadoes, especially across
the piedmont. Latest guidance suggest timing of the frontal
passage will be during the late morning in the west and during
the afternoon in the east.

As for hydro concerns the threat looks marginal. Due to the fast
storm movement, the residence time of any given storm centroid
is short, thus limiting the heavy rain to 5-15 minute bursts.
Prefer to handle this with statements as opposed to a wholesale
watch...but certainly can't rule out ponding of water and poor
drainage issues with these short intense bursts of heavy rain.

Temperatures will be all over the place. The rain has already
dampened the highs for today. Tonight will feature readings
mainly in the 50s. Strong warm air advection ahead of Sunday's
front will encourage numbers to reach the 70s, but this will be
dependent on cloud cover and holding the rain off long enough
to allow this to happen.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 300 AM EDT Saturday...

     Windy conditions are expected behind the cold front Sunday
night...

A cold front will race east of the region Sunday night. Very limited
precipitation will be associated behind it. At best, expected a few
lingering showers across Southside Virginia and neighboring parts of
north central North Carolina very early Sunday evening. Some
isolated rain/snow showers are possible across western Greenbrier
County through roughly midnight. Otherwise, expect a night of
decreasing cloud cover, with clouds over the mountains to linger the
longest.

The main story Sunday night will be the winds. Northwest 850 mb
winds are forecast to be around 40 to 50 kts to start the night, and
decrease to perhaps 30 to 40 kts by daybreak Monday. We will need to
continue to monitor the model trends, but indications are trending
toward the potential for wind gusts within wind advisory criteria
for the highest peaks along and west of the crest of the Blue Ridge.

Monday, winds are expected to decrease quickly after sunrise as high
pressure draws closer to the region. This same high pressure will
allow for dry conditions across most of the area through at least
Tuesday. We will start to watch for the return of rain Tuesday night
as a warm front lifts north towards and across the region. The far
southeast portion of the area may see a little light rain by the
late afternoon on Tuesday.

Temperatures during this portion of the forecast will trend milder
with readings by Tuesday slightly milder than normal for this time
of year.

Confidence in the above portion of the forecast is moderate to high.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 300 PM EDT Saturday...

     No fooling, colder temperatures and some light snow showers
possible for the start of April...

On Wednesday, a broad upper trough is expected to be centered over
the Upper Mississippi River Valley. Heading northeast on the
southeast side of the broad trough is expected to be a shortwave
trough. This feature is forecast to help draw a cold front across
the region, along with unseasonably colder temperatures.

Immediately in advance of the front, we are expecting a rain shield
to overspread much of the region during the day Wednesday, then
Wednesday night post-cold front, colder air will arrive such that
scattered snow showers are expected across the mountains. These snow
showers will arrive after a lengthy period of mild spring weather.
Therefore, it is doubtful much in the way of accumulating snow will
occur on non-elevated surfaces. Elevated surfaces such as decks and
trees will have a chance at some light accumulation, assuming they
can cool as rapidly as the air temperature Wednesday night into
early Thursday morning, April l.

By mid-day Thursday, the system and cold front are expected to be
well east of the region, and colder high pressure will be funneling
into the region. A decent pressure gradient is expected become
established resulting in wind gusts around 25 to 35 mph late
Wednesday night through the day on Thursday.

The high pressure will take until Friday afternoon to become settled
overhead. It is expected to linger over the area into and through
the upcoming weekend.

Temperatures during this portion of the forecast will trend colder
through Thursday/Thursday night with values around ten to fifteen
degrees below normal to readings by Saturday around or slightly
cooler than normal.

Confidence in the above portion of the forecast is moderate.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
As of 745 PM EDT Saturday...

Highly variable conditions are expected through Sunday. A warm
front bisects the region and will be the focus for scattered to
numerous showers and thunderstorms. A cold front will also cross
the region Sunday resulting in additional deep convection in
addition to LLWS and the potential for severe storms.

Conditions will be highly variable ranging from VFR to IFR.
Showers and storms are expected to have the greatest coverage
along and south of the VA/NC border tonight, mainly south of a
BLF-ROA-RIC line, then areawide Sunday associated with the cold
front which will be moving from west to east across the entire
region.

Frontal passage Sunday will introduce strong west-northwest
winds by late Sunday morning, with these winds continuing
through Sunday night.

Extended Aviation Discussion...

VFR conditions and diminishing winds are expected for late
Sunday night into Monday before another system arrives Mid-
Week once again introducing sub-VFR conditions.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...BMG/PM
NEAR TERM...BMG/PM
SHORT TERM...DS
LONG TERM...DS
AVIATION...BMG/PM
Hazardous weather outlook, Mar 27, 4:44 PM EDT, 6 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
444 PM EDT Sat Mar 27 2021

VAZ032>035-043>047-058-059-282045-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-
444 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia and west central Virginia.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms Sunday afternoon could become strong to severe.
Damaging wind will be the main threat, but an isolated tornado and
large hail cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ010>014-016>020-022>024-WVZ042>044-507-508-282045-
Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
444 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms Sunday could become strong to severe. Damaging wind is
the main threat, though isolated large hail is also possible.

In addition, gusty west to northwest winds may gust over 45 mph late
Sunday into Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-VAZ007-009-015-282045-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Grayson-
444 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...Tonight.

Heavy rain may be possible again late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms Sunday could become strong to severe. Damaging wind is
the main threat, though isolated large hail is also possible.

In addition, gusty west to northwest winds may gust over 45 mph late
Sunday into Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ003>006-019-020-282045-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-
444 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for north central North Carolina
and northwest North Carolina.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms Sunday afternoon could become strong to severe.
Damaging wind will be the main threat, but an isolated tornado and
large hail cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Mar 27, 5:11 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
511 PM EDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     HAIL             1 WSW IVANHOE           36.83N 80.96W
03/27/2021  M0.50 INCH       WYTHE              VA   TRAINED SPOTTER

1218 PM     HAIL             SALTVILLE               36.88N 81.76W
03/27/2021  M0.25 INCH       SMYTH              VA   TRAINED SPOTTER

0140 PM     TSTM WND DMG     6 SW THOMAS BRIDGE      36.71N 81.65W
03/27/2021                   SMYTH              VA   DEPT OF HIGHWAYS

            TREE DOWN ON MILL CREEK RD.

0144 PM     TSTM WND DMG     4 WNW TROUTDALE         36.73N 81.49W
03/27/2021                   SMYTH              VA   DEPT OF HIGHWAYS

            TREE DOWN ON COMERS CREEK ROAD.

1155 AM     HAIL             VOLNEY                  36.62N 81.38W
03/27/2021  E1.25 INCH       GRAYSON            VA   PUBLIC

            QUARTER TO HALF DOLLAR HAIL. GROUND ALMOST
            COVERED IN HAIL.

1255 PM     HAIL             1 NNW MOUTH OF WILSON   36.59N 81.34W
03/27/2021  E0.70 INCH       GRAYSON            VA   PUBLIC

0105 PM     HAIL             2 ESE ELK CREEK         36.70N 81.15W
03/27/2021  E1.75 INCH       GRAYSON            VA   BROADCAST MEDIA

0107 PM     HAIL             3 NNE INDEPENDENCE      36.66N 81.13W
03/27/2021  E1.00 INCH       GRAYSON            VA   TRAINED SPOTTER

0112 PM     HAIL             5 NW BAYWOOD            36.66N 81.08W
03/27/2021  M1.25 INCH       GRAYSON            VA   TRAINED SPOTTER

0115 PM     HAIL             4 SSW SPRING VALLEY     36.67N 81.10W
03/27/2021  M1.00 INCH       GRAYSON            VA   PUBLIC

0115 PM     HAIL             1 W FRIES               36.72N 80.98W
03/27/2021  E1.00 INCH       GRAYSON            VA   PUBLIC

0120 PM     HAIL             1 W FRIES               36.72N 80.98W
03/27/2021  E2.00 INCH       GRAYSON            VA   PUBLIC

0236 PM     HAIL             ROCKY MOUNT             37.00N 79.89W
03/27/2021  E0.70 INCH       FRANKLIN           VA   PUBLIC

0155 PM     HAIL             2 ESE WILLIS            36.84N 80.45W
03/27/2021  E1.75 INCH       FLOYD              VA   PUBLIC

            SOME DAMAGE TO ROOFING AND CARS.

0207 PM     HAIL             1 SSW FLOYD             36.91N 80.32W
03/27/2021  E1.50 INCH       FLOYD              VA   TRAINED SPOTTER

0210 PM     HAIL             4 ENE FLOYD             36.94N 80.25W
03/27/2021  M0.50 INCH       FLOYD              VA   PUBLIC

0122 PM     HAIL             2 E FRIES               36.72N 80.93W
03/27/2021  E1.00 INCH       CARROLL            VA   BROADCAST MEDIA

0125 PM     HAIL             2 SSE BYLLESBY          36.75N 80.92W
03/27/2021  E0.50 INCH       CARROLL            VA   TRAINED SPOTTER

            HAIL RANGED FROM 3/8 TO 1/2 INCH AND COVERED
            THE GROUND. HAIL ENDED AT 0130 PM EDT.

0129 PM     HAIL             3 ESE BYLLESBY          36.77N 80.89W
03/27/2021  E0.88 INCH       CARROLL            VA   TRAINED SPOTTER

0130 PM     HAIL             HILLSVILLE              36.77N 80.74W
03/27/2021  E1.00 INCH       CARROLL            VA   PUBLIC

0133 PM     HAIL             1 ENE GALAX HILLSVILLE  36.77N 80.80W
03/27/2021  E1.00 INCH       CARROLL            VA   PUBLIC

0134 PM     HAIL             HILLSVILLE              36.76N 80.74W
03/27/2021  E2.00 INCH       CARROLL            VA   PUBLIC

            MULTIPLE CARS DAMAGED IN AND AROUND
            HILLSVILLE.

0138 PM     HAIL             1 NE GALAX HILLSVILLE A 36.78N 80.81W
03/27/2021  U0.50 INCH       CARROLL            VA   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0140 PM     HAIL             HILLSVILLE              36.77N 80.74W
03/27/2021  E2.00 INCH       CARROLL            VA   PUBLIC

0218 PM     HAIL             2 NNE MAPLE SPRINGS     36.21N 81.36W
03/27/2021  M0.25 INCH       WILKES             NC   PUBLIC

0143 PM     HAIL             SEVEN DEVILS            36.15N 81.81W
03/27/2021  U0.50 INCH       WATAUGA            NC   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

1200 PM     HAIL             1 E FLATWOOD            36.55N 81.61W
03/27/2021  E0.50 INCH       ASHE               NC   PUBLIC

1240 PM     HAIL             1 E FLATWOOD            36.55N 81.61W
03/27/2021  E0.70 INCH       ASHE               NC   PUBLIC

0220 PM     HAIL             2 E SPARTA              36.50N 81.09W
03/27/2021  E0.25 INCH       ALLEGHANY          NC   PUBLIC

&&

RCS
Local storm report, Mar 27, 5:40 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
540 PM EDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             4 SW FLOYD              36.87N 80.37W
03/27/2021  E0.25 INCH       FLOYD              VA   PUBLIC

&&

RCS
Special weather statement, Mar 27, 10:12 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1012 PM EDT Sat Mar 27 2021

NCZ001-002-280245-
Ashe-Alleghany-
1012 PM EDT Sat Mar 27 2021

...A CLUSTER OF THUNDERSTORMS WILL AFFECT ALLEGHANY AND ASHE
COUNTIES IN NORTHWESTERN NORTH CAROLINA...

At 1010 PM EDT, a cluster of thunderstorms was located over
Flatwood, or near Whitetop, moving east at 25 mph.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Winds in excess of 40 mph are possible with this
storm.

Locations impacted include...
Sparta...
Jefferson...
West Jefferson...
Lansing...
Laurel Springs...
Ennice...
and Ashland.

Do not drive your vehicle through flooded roadways.

LAT...LON 3646 8171 3647 8170 3653 8171 3657 8169
      3657 8168 3659 8168 3656 8090 3650 8093
      3645 8098 3641 8096 3637 8098 3638 8103
      3641 8104 3642 8108 3643 8108 3642 8115
      3643 8117 3638 8122 3643 8172
TIME...MOT...LOC 0210Z 268DEG 32KT 3654 8161

RS
Special weather statement, Mar 27, 11:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1107 PM EDT Sat Mar 27 2021

NCZ003>005-VAZ032-043-280330-
Stokes-Rockingham-Surry-Henry-Patrick-
1107 PM EDT Sat Mar 27 2021

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN SURRY...STOKES...NORTHWESTERN ROCKINGHAM...SOUTHWESTERN
HENRY AND SOUTHEASTERN PATRICK COUNTIES...

At 1107 PM EDT, a strong thunderstorm was located over Westfield, or
near Pilot Mountain, moving east at 45 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mount Airy...
Flat Rock...
Mayodan...
Madison...
Dobson...
Pilot Mountain...
and Danbury.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3636 8075 3655 8059 3658 7996 3632 7987
TIME...MOT...LOC 0307Z 266DEG 47KT 3647 8048

WP

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 12:05 AM EDTSpecial Weather StatementRNKCity of Danville25 min
Mar 28, 2:35 AM EDTSpecial Weather StatementRNKBland, Smyth, Wythe25 min
Mar 28, 2:43 AM EDTAreal Flood AdvisoryRNKBland, Grayson, Smyth, Tazewell, Wythe3 hr
Mar 28, 2:47 AM EDTSpecial Weather StatementRNKSmyth28 min
Mar 28, 3:12 AM EDTSpecial Weather StatementRNKBland, Wythe33 min
Mar 28, 3:58 AM EDTWind AdvisoryRNKAlleghany, Amherst, Bath, Bedford, Bland, Botetourt and 21 more22 hr
Mar 28, 7:52 AM EDTAreal Flood AdvisoryRNKSmyth, Tazewell4 hr
Mar 28, 10:05 AM EDTAreal Flood AdvisoryRNKTazewell4 hr
Mar 28, 2:12 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Bland, Giles, Grayson, Smyth and 3 more63 min
Mar 28, 3:28 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Botetourt, Craig, Rockbridge, City of Buena Vista and 2 more62 min
Mar 28, 3:33 PM EDTSpecial Weather StatementRNKBedford, Carroll, Floyd, Franklin, Montgomery, Pulaski and 6 more57 min
Mar 28, 3:54 PM EDTSpecial Weather StatementRNKGrayson66 min
Mar 28, 4:33 PM EDTSpecial Weather StatementRNKAmherst, Bedford, Botetourt, Campbell, Rockbridge, City of Buena Vista and 2 more72 min
Mar 28, 4:38 PM EDTSpecial Weather StatementRNKCarroll, Floyd, Franklin, Patrick, City of Galax82 min
Mar 28, 5:40 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham, Campbell, City of Lynchburg80 min
Mar 28, 6:07 PM EDTSpecial Weather StatementRNKPittsylvania53 min
Mar 28, 7:06 PM EDTSpecial Weather StatementRNKHalifax, Pittsylvania, City of Danville54 min
Mar 28, 7:59 PM EDTSpecial Weather StatementRNKHalifax46 min
Mar 27, 10:12 PM EDTSpecial Weather StatementRNKAlleghany, Ashe33 min
Mar 27, 11:29 PM EDTSpecial Weather StatementRNKRockingham, Stokes31 min
Mar 28, 6:03 PM EDTSpecial Weather StatementRNKStokes, Surry, Yadkin57 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.